Volume 15, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Isosystolic genus three surfaces critical for slow metric variations

Stéphane Sabourau

Geometry & Topology 15 (2011) 1477–1508
Bibliography
1 J C Álvarez Paiva, F Balacheff, Infinitesimal systolic rigidity of metrics all of whose geodesics are closed and of the same length arXiv:0912.3413
2 F Balacheff, Sur la systole de la sphère au voisinage de la métrique standard, Geom. Dedicata 121 (2006) 61 MR2276235
3 F Balacheff, A local optimal diastolic inequality on the two-sphere, J. Topol. Anal. 2 (2010) 109 MR2646992
4 C Bavard, Inégalité isosystolique pour la bouteille de Klein, Math. Ann. 274 (1986) 439 MR842624
5 C Bavard, Inégalités isosystoliques conformes pour la bouteille de Klein, Geom. Dedicata 27 (1988) 349 MR960206
6 C Bavard, Inégalités isosystoliques conformes, Comment. Math. Helv. 67 (1992) 146 MR1144618
7 G Besson, G Courtois, S Gallot, Entropies et rigidités des espaces localement symétriques de courbure strictement négative, Geom. Funct. Anal. 5 (1995) 731 MR1354289
8 R L Bryant, On extremals with prescribed Lagrangian densities, from: "Manifolds and geometry (Pisa, 1993)" (editors P de Bartolomeis, F Tricerri, E Vesentini), Sympos. Math. XXXVI, Cambridge Univ. Press (1996) 86 MR1410069
9 D Burago, S Ivanov, On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume, Ann. of Math. $(2)$ 156 (2002) 891 MR1954238
10 D Burago, S Ivanov, Boundary rigidity and filling volume minimality of metrics close to a flat one, Ann. of Math. $(2)$ 171 (2010) 1183 MR2630062
11 E Calabi, Extremal isosystolic metrics for compact surfaces, from: "Actes de la Table Ronde de Géométrie Différentielle (Luminy, 1992)" (editor A L Besse), Sémin. Congr. 1, Soc. Math. France (1996) 167 MR1427758
12 C B Croke, M Katz, Universal volume bounds in Riemannian manifolds, from: "Surveys in differential geometry, Vol. VIII (Boston, MA, 2002)" (editor S T Yau), Surv. Differ. Geom. VIII, Int. Press (2003) 109 MR2039987
13 J Eells, L Lemaire, Deformations of metrics and associated harmonic maps, Proc. Indian Acad. Sci. Math. Sci. 90 (1981) 33 MR653945
14 A El Soufi, S Ilias, Riemannian manifolds admitting isometric immersions by their first eigenfunctions, Pacific J. Math. 195 (2000) 91 MR1781616
15 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
16 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Progress in Math. 152, Birkhäuser (1999) MR1699320
17 C Horowitz, K Usadi Katz, M G Katz, Loewner's torus inequality with isosystolic defect, J. Geom. Anal. 19 (2009) 796 MR2538936
18 S V Ivanov, On two-dimensional minimal fillings, Algebra i Analiz 13 (2001) 26 MR1819361
19 M G Katz, Systolic geometry and topology, Math. Surveys and Monogr. 137, Amer. Math. Soc. (2007) MR2292367
20 M G Katz, S Sabourau, Entropy of systolically extremal surfaces and asymptotic bounds, Ergodic Theory Dynam. Systems 25 (2005) 1209 MR2158402
21 M G Katz, S Sabourau, Hyperelliptic surfaces are Loewner, Proc. Amer. Math. Soc. 134 (2006) 1189 MR2196056
22 M G Katz, S Sabourau, An optimal systolic inequality for CAT$(0)$ metrics in genus two, Pacific J. Math. 227 (2006) 95 MR2247874
23 N Nadirashvili, Berger's isoperimetric problem and minimal immersions of surfaces, Geom. Funct. Anal. 6 (1996) 877 MR1415764
24 P M Pu, Some inequalities in certain nonorientable Riemannian manifolds, Pacific J. Math. 2 (1952) 55 MR0048886
25 S Sabourau, Systoles des surfaces plates singulières de genre deux, Math. Z. 247 (2004) 693 MR2077416
26 S Sabourau, Local extremality of the Calabi–Croke sphere for the length of the shortest closed geodesic, J. Lond. Math. Soc. $(2)$ 82 (2010) 549 MR2739055
27 M Troyanov, Prescribing curvature on compact surfaces with conical singularities, Trans. Amer. Math. Soc. 324 (1991) 793 MR1005085